MathSciNet Relay Station
MathSciNet bibliographic data
MR2134361 42C05 (33C45)
Bultheel, A.; Cuyt, A.; Van Assche, W.; Van Barel, M.; Verdonk, B. Generalizations of orthogonal polynomials. J. Comput. Appl. Math. 179 (2005), no. 1-2, 57–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement